# SDR ASAA2019110131216

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 37,321 hours, 10,988 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF2 "FAIL" DISPLAYED WHEN TESTING HF COM. GROUNDED - YES. PERFORMED BITE OF HF2 SYST REF B737-800 AMM 23-11-00-810-801 NO FAULTS FOUND. PERFORMED HF OPS TEST REF AMM 23-11-00-710-801 OPS CHECKS GOOD. DISPLAY NO LONGER SHOWS "FAIL". FUEL TRUCK REMOVED FROM AREA SUSPECT INTERFERENCE FROM TRUCK.
